# SDR SA04114

- Difficulty date: December 8, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 73040102
- Condition: Faulty
- Location: Apu Bay
- Part time: 13,156 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL FLT 1280 EN ROUTE CLT TO MHT, WHILE IN CRUISE FLIGHT, A "LAND ASAP" MESSAGE APPEARED ON THE ENGINE/WARNING DISPLAY UNIT, WITH NO OTHER INDICATIONS. THE ECAM RECALL FUNCTION DISPLAYED AN "APU FIRE" MESSAGE. THE FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE APU FIRE DETECTION UNIT.  SYSTEM CHECKS OK.
